# SDR ASAA2016072017562

- Difficulty date: July 20, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 70,740 hours, 47,249 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN AFT SIDE BETWEEN HSS 136 AND 146 IS CRACKED.  ACFT GROUNDED.  REPAIRED IAW SRM 55-10-01-2R-4.
